Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic continuation of the $ S$-matrix for potential scattering


Author: James S. Howland
Journal: Proc. Amer. Math. Soc. 21 (1969), 381-385
MSC: Primary 35.77; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0248457-6
MathSciNet review: 0248457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, F. John and M. Schechter, Partial differential equations, Lectures in Applied Mathematics, Vol. III, Interscience, New York, 1964. MR 0163043 (29:346)
  • [2] L. DeBranges and J. L. Rovnyak, ``Canonical models in quantum scattering theory'' in Perturbation theory and its applications to quantum mechanics, ed. C. H. Wilcox, Wiley, New York, 1966. MR 0244795 (39:6109)
  • [3] N. Dunford and J. Schwartz, Linear operators, Parts I, II, Interscience, New York, 1958, 1963. MR 0188745 (32:6181)
  • [4] C. L. Dolph, J. B. McLeod and D. Thoe, The analytic continuation of the resolvent kernel and scattering operator associated with the Schroedinger operator, J. Math. Anal. Appl. 16 (1966), 311-332. MR 0209655 (35:552)
  • [5] J. S. Howland, On the essential spectrum of Schroedinger operators with singular potentials, Pacific J. Math. 25 (1968), 533-542. MR 0229096 (37:4674)
  • [6] T. Ikebe, Eigenfunction expansions associated with the Schroedinger operators and their applications to scattering theory, Arch. Rational Mech. Anal. 5 (1960), 1-34. MR 0128355 (23:B1398)
  • [7] -, On the phase-shift formula for the scattering operator, Pacific J. Math. 15 (1965), 511-523. MR 0195421 (33:3621)
  • [8] T. Kato, Fundamental properties of Hamiltonian operators of Schroedinger type, Trans. Amer. Math. Soc. 70 (1961), 195-211. MR 0041010 (12:781a)
  • [9] R. Konno and S. T. Kuroda, On the finiteness of perturbed eigenvalues, J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966), 55-63. MR 0201971 (34:1848)
  • [10] J. B. McLeod, The analytic continuation to the unphysical sheet of the resolvent kernel associated with the Schroedinger operator, Quart. J. Math. 18 (1967), 219-231. MR 0225010 (37:608a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.77, 47.00

Retrieve articles in all journals with MSC: 35.77, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248457-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society